# SDR MWE2008F00002

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N822ME
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Engine: Pwa JT8D219
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, C
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN WITH NR 1 PRESSURE SYSTEM CABIN, SWITCHED OVER NR 2 PRESSURE SYSTEM FLOW LIGHT ON.  FOUND INSTALLATION BAG WAS STUCK IN AFT PRESSURE RELIEF VALVE.  REMOVED OBSTRUCTION.  (K)
